# SDR DALA2017011800499

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 40,464 hours, 21,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP CHECK FOUND EMERGENCY LIGHTS ON AT EXIT ROW OVERWING, PERFORMED WIRE REPAIR BETWEEN 6700VC AND 12WL ON WIRE
